MAUDE Adverse Event Report: Q'APEL MEDICAL INC. 072 ASPIRATION SYSTEM; CATHETER, THROMBUS RETRIEVER,

Q'APEL MEDICAL INC. 072 ASPIRATION SYSTEM; CATHETER, THROMBUS RETRIEVER,
Model Number FG 00806-02
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 12/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Retrospective filing for an event that occurred 12/31/2023.Information was obtained while reviewing data from q'apel' s retrospective cohort study with hippo.Follow up information was obtained by q'apel medical from the operator of the device on 1/16/2025 which stated: "hippo advanced to m1 for thrombectomy and follow up run shows vasospasm.I reviewed imaging.After 1st pass there is minimal vasospasm i would have to say likely caused by hippo (vasospasm i dont think it was clinically significant in review however the operator administered 8 mg verapamil to treat the vasospasm.Final tici score was 2c".Vessule occluded-lmca m1, first pass tici score-0, final pass tici score-2c.Reported devices involved in the procedure: zoom 88, hippo, zoom 71, zoom 35, zoom pod.

Brand Name
072 ASPIRATION SYSTEM
Common Device Name
CATHETER, THROMBUS RETRIEVER,
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key21284834
Report Number3015614180-2025-00001
Device Sequence Number9320542
Product Code NRY
UDI-Device Identifier00857545008097
UDI-Public00857545008097
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG 00806-02
Device Catalogue NumberAP6072-132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale